Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Uniform equivalence between Banach spaces

Authors: Israel Aharoni and Joram Lindenstrauss
Journal: Bull. Amer. Math. Soc. 84 (1978), 281-283
MSC (1970): Primary 57A17; Secondary 54E15
MathSciNet review: 0482074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Aharoni, Every separable metric space is Lipschitz equivalent to a subset of cO, Israel J. Math. 19 (1974), 284-291. MR 511661
  • 2. C. Bessaga and A. Pelczyński, Selected topics in infinite-dimensional topology, Monografie Mat., No. 58, Warsaw, 1975. MR 478168
  • 3. P. Enflo, Uniform homeomorphisms between Banach spaces, Seminaire Maurey-Schwartz 1975-1976, Expose #18. MR 477709
  • 4. J. Lindenstrauss, On nonlinear projections in Banach spaces, Michigan Math. J. 11 (1964), 263-287. MR 167821

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A17, 54E15

Retrieve articles in all journals with MSC (1970): 57A17, 54E15

Additional Information


American Mathematical Society